# SDR CA091201001

- Difficulty date: November 30, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low Pressure
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING THE TAKEOFF ROLL, THE RT ENG LOW OIL PRESS INDICATION CAME ON THE CREW REDUCED ENGINE POWER TO IDLE AND THE ENGINE SHUT DOWN UNCOMMANDED AIRCRAFT RETURNED TO PARKING POSITION.  INVESTIGATION ON GOING, FIRST CHECK OF OIL LEVEL SHOWED SUFFICIENT OIL QTY, NO SIGNS OF EXTERNAL OIL LEAKS.  (TC NR 20091201001)
